| Model Number |
3930M79 |
| Medical Device Problem Codes |
Failure to Capture (1081); Over-Sensing (1438); Decreased Sensitivity (2534); Capturing Problem (2891); Device Dislodged or Dislocated (2923); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the left bundle branch area pacing (lbbap) lead exhibited rising thresholds with no capture, p-wave oversensing (pwos) and decreased r waves.It was noted that the lbbap lead had dislodged.The lead was explanted and replaced.
Additional Manufacturer Narrative
Continuation of d10: 3501 lead, implanted (b)(6) 2023.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.